# SDR CALA9900079

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO CRACKS IN LT WING FIXED LEADING EDGE SKIN AT OSS 421.  THE CRACKS WERE 5 AND 10 INCHES LONG.  THE SKIN WAS REPAIRED IAW EA 5731-01010.
